# SDR SIMA200531105

- Difficulty date: November 2, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N701MH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145162
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Incorrect
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

EMERGENCY EXIT FLOOR LIGHT PROXIMITY STRIP IS WRONG COLOR.  REPLACED EMERGENCY EXIT PROXIMITY LIGHT STRIP.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
